Wal-mart Stores, Inc. Equate Dye-Free Ibuprofen Tablets, 200 mg, 100 count
I’ve taken the generic brand of advil “equate’s ibuprofen” and it works perfectly fine for me. whenever i have a headache or in pain, I’ll take 2 pills (I always take 2) and within about less than 30 minutes the pain is gone. I couldn’t sleep one night bc my stomach hurt so bad, popped these babies and boom i k.o so quick no lie. thats how i knew these work for me
Very great pain pill. They work pretty fast especially to be a generic brand. They don’t last as long but with the low mg count it is okay. I would recommend for a quick fix ok pain. I would definitely buy them again.
I like these ibuprofen because it was fast relief. Also they were cheaper than the other ibuprofen (advil, Tylenol, ect). Also worked good for my headaches snd menstrual cramps do i would recommend
It works just as good as any other ibuprofen brand its just a little cheaper and it jas the same exact ingredients as the higher brand
Great product at a much less expensive price. This has been my go-to and my life saver since I pretty much live at the gym!
Work well enough that I keep them on hand. Any time I’m achy or sore from something I just take a couple of these
Cheaper than the off store brands but works just as good. Usually you can get more in a package as well for even cheaper than other brands.
I always make sure I have ibuprofen at home. It is my go-to for cramps and I really love it. It does take quite a bit of time to kick in though.
Q & A
Be the First to Ask a Question